# SDR ASAA2019092130758

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,912 hours, 9,818 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED FIM 21-61 TASK 801 NO FAULTS FOUND ON BOTH TEMP CONTROLLERS. GROUND VERIFICATION CHECKS NORMAL.
